# SDR AALA20031219

- Difficulty date: November 5, 2003
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY LIGHTS AT DOOR 2R AND RIGHT FIRST CLASS SEAT LIGHTS INOPERATIVE. REPLACED DOOR 2R AND RIGHT FIRST CLASS SEAT LIGHT BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
